Regional asymptotic stability analysis for discrete-time delayed systems with saturation nonlinearity

Title
Regional asymptotic stability analysis for discrete-time delayed systems with saturation nonlinearity
Author(s)
박주현S.M. Lee[S.M. Lee]O.M. Kwon[O.M. Kwon]
Keywords
DEPENDENT LYAPUNOV FUNCTION; ACTUATOR SATURATION; LINEAR-SYSTEMS; SUBJECT
Issue Date
201201
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.67, no.1, pp.885 - 892
Abstract
This paper presents a novel method for asymptotic stability analysis of discrete-time systems with state delay and saturation nonlinearity. Based on Lyapunov functional and LMI (linear matrix inequality) framework, new stability criteria are derived in terms of LMIs by using some properties of the saturation nonlinearity. The criteria can be applied to the global and regional stability. Numerical examples are given to verify the theoretical result of the proposed method.
URI
http://hdl.handle.net/YU.REPOSITORY/30017http://dx.doi.org/10.1007/s11071-011-0032-4
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE